A. I. Mal′cév. O rékursivnyh abélévyh gruppah. Doklady Akadémii Nauk SSSR, vol. 146 , pp. 1009–1012

Journal of Symbolic Logic 31 (4):649-649 (1966)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,752

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Doklady Akademii Nauk SSSR. [REVIEW]Zoltan T. Balogh - 2001 - Bulletin of Symbolic Logic 7 (4):536-537.

Analytics

Added to PP
2014-03-30

Downloads
23 (#679,329)

6 months
5 (#628,512)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references